# SDR AALA202511032828

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 59,430 hours, 40,720 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND L2 AND R2 DOOR FRAME EMERGENCY LIGHTS INOPERATIVE. DURING TROUBLESHOOTING FOUND CONNECTOR DISCONNECTED ON L2 R2 CABIN WALL MOUNTED EMERGENCY EXIT MAKERS. REINSTALLED CONNECTORS IAW AMM 33-51-13
